# SDR 2025FA0000518

- Difficulty date: July 1, 2025
- Submitted: July 24, 2025
- Operation: General aviation
- Aircraft: N901JS
- Make and model: Beech C90A
- Aircraft serial: LJ1269
- Aircraft time: 1,836 hours, 1,575 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1005240731
- Part serial: 4613
- Condition: Failed
- Location: Te Flap Drive
- Part time: 1,836 hours, 1,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLAP DRIVE ACTUATOR FAILED DURING THE RIGGING PROCESS.
